Inscriere cercetatori

Site nou !

Daca nu va puteti recupera parola (sau aveti alte probleme), scrieti-ne la pagina de contact. Situl vechi se gaseste la adresa old.ad-astra.ro

Facebook

Numerical algorithm for a transport equation with periodic source function

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: Olga Martin

Editorial: prof.Dr. Yanping Lin,Univ.Alberta,Canada, institute for Scientific Computing and Information, International Journal for Information and Systems Sciences, , vol.2, Nr. 3, p.428-435, 2006.

Rezumat:

Using a splitting method for a stationary transport equation we obtain the solution with an algorithm based on the variational form of the integral identity method. Numerical results are presented to prove the accuracy and computational efficiency of the algotithm.

Cuvinte cheie: integral-differential equation, variational methods, integral identity method